I started taking claravis 40 mg capsules 5 days ago and now my eyes are bloodshot, dry, burning, and feel like they have sand in them. Has anyone else experienced this and if so what was the solution?
These are perhaps the side effects of taking Claravis, please read more on: Read more: https://www.drugs.com/sfx/claravis-side-effects.html#ixzz0pZV9Sa5p.
You must seek medical attention, talk to you doc./pharmacist who has prescribed the med, hope this helps?
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 11 Nov 2013 • 1 answer
Posted 26 Jun 2015 • 2 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 12 Oct 2016 • 1 answer